# SDR IPXA2021082473088

- Difficulty date: August 22, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 30,461 hours, 18,775 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulted
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A**AIR TURNBACK** ENROUTE RECIVED ON BOTH CAPT & F/O PFD EXR FAIC AND EXR WEAK AT FL340 ALSO RECEIVED A EXR SYS STATUS MESSAGE DUE TO ENROUTE WEATHER - RESULTED IN AN ATBREMOVED & REPLACED WEATHER READAR TRANSCEIVER PER AMM 34-43-01-401. NO FAULTS, OPS CK OK AT THIS TIME. ESR: IPC 34-43-01-01
